# SDR TAMF20070004S

- Difficulty date: August 4, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Corroded
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION (TASK CARD 06-099-01-2) WAS FOUND A CRACK ON LOWER CHORD AT FRONT SPAR STA ISS 256-261 RT.  DAMAGED AREA WAS REPAIRED IAW MFG SERVICE REQUEST 1-495025865 AND EWO 767-57-020. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
